# SDR ASAA0853261

- Difficulty date: August 2, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 5,606 hours, 1,678 cycles
- Engine: Ge CFM567B24
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 11,240 hours, 4,960 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX FAIL MESSAGE ILLUMINATED INTERMITTENTLY.  CONFIRMED WX TRANSCEIVER SECURED IN RACK CONFIRMED WX CONTROL PANEL CONNECTORS SECURED NO OTHER FAULTS NOTED.  NO HISTORY PAST 30 DAYS.  PERF WX OPERATION TEST IAW 34-43-00-710-802-001.  NO FAULTS NOTED AT THIS TIME.
